Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On closed spherical motions


Author: H. Hilmi Hacisalihoğlu
Journal: Quart. Appl. Math. 29 (1971), 269-276
MSC: Primary 53.01
DOI: https://doi.org/10.1090/qam/281105
MathSciNet review: 281105
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. R. Müller, Sphärische Kinematik, Matematische Monographien, Band 6, VEB Deutscher Verlag Wissenschaften, Berlin, 1962, p. 6
  • [2] J. J. Stoker, Differential geometry, Pure and Applied Mathematics, Vol. XX, Interscience Publishers John Wiley & Sons, New York-London-Sydney, 1969. MR 0240727
  • [3] Wilhelm Blaschke, Zur Bewegungsgeometrie auf der Kugel, S.-B. Heidelberger Akad. Wiss. Math.-Nat. Kl. 1948 (1948), no. 2, 9 (German). MR 0031307
  • [4] W. Blaschke and H. R. Müller, Ebene Kinematik, Verlag von R. Oldenbourg, München, 1956 (German). MR 0078790
  • [5] E. B. Elliott, Some Theorems of Kinematics on a Sphere, Proc. London Math. Soc. S1-12, no. 1, 47. MR 1575806, https://doi.org/10.1112/plms/s1-12.1.47
  • [6] C. Leudesdorf, Theorem in kinematics, Messenger Math. 7, 125-127 (1877)
  • [7] C. Leudesdorf, Note on the theorem in kinematics, Messenger Math. 8, 11-12 (1878)
  • [8] A. B. Kempe (1) Note on Mr. Leudesdorf's theorem in kinematics, Messenger Math. 7, 165-167 (1878) (2) A theorem in kinematics, Messenger Math. 7, 190 (1878) (3) Proof of the theorem in kinematics, Messenger Math. 8, 42 (1878) (4) Note on the theorem in kinematics, Messenger Math. 8, 130 (1879)
  • [9] E. B. Elliott, A theorem in areas including Holditch's, with its analogue in three dimensions, Messenger Math. 7, 150-156 (1878)
  • [10] E. B. Elliott, Extension to curved surfaces of a former theorem on plane areas, Messenger Math. 10, 156-158 (1881)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 53.01

Retrieve articles in all journals with MSC: 53.01


Additional Information

DOI: https://doi.org/10.1090/qam/281105
Article copyright: © Copyright 1971 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website